A 24-year-old female asked:
Gyno says its normal to have heavy bleeding after cryotherapy. she says its because i'm on depo. i haven't had a period in a year. normal???
1 doctor answer • 2 doctors weighed in
Fertility Medicine 30 years experience
Errr...: it's normal "up to a point." heavy bleeding for LIMITED times soon after cryo is likely normal, prolonged heavy bleeding or bleeding months after a cryo is likely NOT normal. Depo-Provera does not cause heavy bleeding tho many women describe it as heavy because it's frequent. Keep a close watch on the bleeding and talk with your doctor again if worried. Good wishes.
3.4k viewsReviewed >2 years ago
Last updated Oct 24, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.